| Model Number |
6290 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the communicator power cord was burning and melted.The patient advocate called that about a month ago or so woke up and smelled something burning.The communicator power plug melted and prongs into the receptacle.The patient advocate had to replace the socket and needed pliers to get it out.The company representative opted to replace the power cord.The communicator remains in service while the power cord will be returned for analysis.No adverse patient effects were reported.
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, additional information from product investigation indicates that the returned power adapter is no longer functioning.Device had been subject to excess heat induced by the patient's environment, likely a faulty power source.The brick plate that holds the prongs of power adapter had begun to melt and bubble and could no longer hold prongs in place for use.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.